Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 99, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 30, 2011, 4:22 PM CDT for 6 counties in Wisconsin. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 4:22 PM CDT (21:22 UTC)
- Expired
- Jul 30, 2011, 5:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 64 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 4:26 PM CDT | TSTM WND GST 70 | Sherwood, WI | ANEMOMETER LOCATED 43 FEET OFF THE GROUND. |
| Jul 30, 4:30 PM CDT | TSTM WND DMG | Neenah, WI | 7 INCH TREE DOWN, ESTIMATED 45 MPH GUST |
| Jul 30, 4:42 PM CDT | TSTM WND DMG | Oshkosh, WI | PORTABLE BATHROOMS TIPPED AND TRAILER ON SIDE AT EAA GROUNDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 1:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888
WUUS53 KGRB 302122
SVRGRB
WIC009-015-071-087-137-139-302200-
/O.NEW.KGRB.SV.W.0099.110730T2122Z-110730T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
422 PM CDT SAT JUL 30 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
WESTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SOUTHEASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DENMARK TO 9 MILES SOUTHEAST OF FREMONT TO WAUTOMA...AND
MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OSHKOSH BY 430 PM CDT
BRILLION AROUND 440 PM CDT.
RUSH LAKE AND OSHKOSH AROUND 445 PM CDT.
VALDERS AND CHILTON AROUND 455 PM CDT.
ST ANNA AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
WINNECONNE...WAYSIDE...NORTHERN LAKE WINNEBAGO...NEENAH...FOREST
JUNCTION...DUNDAS...BUTTE DES MORTS...ALLENVILLE...SHERWOOD AND ST
JOHN.
WIND GUSTS UP TO 60 MPH ARE POSSIBLE IN THE OSHKOSH AND EAA
AIRVENTURE AREA AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4389 8888 4398 8890 4398 8917 4412 8931
4426 8850 4439 8799 4399 8775 4388 8811
4389 8817 4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2121Z 324DEG 31KT 4435 8790 4419 8868
4398 8925
WIND...HAIL 60MPH <.75IN
$$
EB3 follow-up statements
716
WWUS53 KGRB 302135
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT SAT JUL 30 2011
WIC009-015-071-087-137-139-302200-
/O.CON.KGRB.SV.W.0099.000000T0000Z-110730T2200Z/
CALUMET WI-WAUSHARA WI-OUTAGAMIE WI-WINNEBAGO WI-MANITOWOC WI-
BROWN WI-
435 PM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN...WESTERN MANITOWOC...WINNEBAGO...SOUTHEASTERN OUTAGAMIE...
SOUTHEASTERN WAUSHARA AND CALUMET COUNTIES UNTIL 500 PM CDT...
THIS WARNING INCLUDES OSHKOSH AND THE EAA AIRVENTURE AREA.
AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DENMARK TO OSHKOSH TO PRINCETON...MOVING SOUTHEAST AT 35 MPH.
A FEW LARGE TREES WERE REPORTED DOWN IN THE GREEN BAY AREA AROUND
410 PM CDT.
SEVERE THUNDERSTORMS WILL BE NEAR...
RUSH LAKE AROUND 440 PM CDT.
CHILTON AROUND 445 PM CDT.
VALDERS AROUND 455 PM CDT.
ST ANNA AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WITTMAN
FIELD...STOCKBRIDGE...REEDSVILLE...POTTER...PICKETT...GRIMMS...
FISK...QUINNEY...COLLINS AND CATO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4389 8888 4398 8890 4398 8917 4412 8931
4426 8850 4439 8799 4399 8775 4388 8811
4389 8817 4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2133Z 324DEG 31KT 4426 8782 4403 8851
4390 8917
WIND...HAIL 60MPH <.75IN
$$
EB522
WWUS53 KGRB 302152
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
452 PM CDT SAT JUL 30 2011
WIC009-087-137-302159-
/O.CAN.KGRB.SV.W.0099.000000T0000Z-110730T2200Z/
WAUSHARA WI-OUTAGAMIE WI-BROWN WI-
452 PM CDT SAT JUL 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
SOUTHEASTERN OUTAGAMIE AND SOUTHEASTERN WAUSHARA COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4389 8882 4397 8881 4412 8883 4419 8841
4422 8797 4399 8775 4388 8811 4389 8817
4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2149Z 324DEG 31KT 4411 8767 4392 8840
4379 8906
$$
WIC015-071-139-302200-
/O.CON.KGRB.SV.W.0099.000000T0000Z-110730T2200Z/
CALUMET WI-WINNEBAGO WI-MANITOWOC WI-
452 PM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MANITOWOC...WINNEBAGO AND CALUMET COUNTIES UNTIL 500 PM CDT...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MANITOWOC TO 8 MILES SOUTHEAST OF OSHKOSH TO PRINCETON...MOVING
SOUTHEAST AT 35 MPH.
A 55 MPH WIND GUST REPORTED AT THE NWS GREEN BAY AT 409 PM CDT...A
LARGE TREE WAS ALSO REPORTED DOWN IN THE CITY OF GREEN BAY AROUND
410 PM CDT.
A WIND GUST OF 48 MPH WAS MEASURED AT WHITMAN AIRPORT AT 440 PM CDT.
SEVERE THUNDERSTORMS WILL BE NEAR...
ST ANNA AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ST
NAZIANZ...NEW HOLSTEIN...SCHOOL HILL AND KIEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4389 8882 4397 8881 4412 8883 4419 8841
4422 8797 4399 8775 4388 8811 4389 8817
4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2149Z 324DEG 31KT 4411 8767 4392 8840
4379 8906
WIND...HAIL 60MPH <.75IN
$$
EB173
WWUS53 KGRB 302200
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT SAT JUL 30 2011
WIC015-071-139-302207-
/O.EXP.KGRB.SV.W.0099.000000T0000Z-110730T2200Z/
CALUMET WI-WINNEBAGO WI-MANITOWOC WI-
500 PM CDT SAT JUL 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MANITOWOC...
WINNEBAGO AND CALUMET COUNTIES WILL EXPIRE AT 500 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
THE GUST FRONT ASSOCIATED WITH THIS LINE OF STORMS WAS LOCATED FROM
MANITOWOC TO NEW HOLSTEIN AND WILL PUSH SOUTHEAST OUT MANITOWOC AND
CALUMET COUNTIES BY 5 PM CDT.
WHITMAN AIRPORT MEASURED A WIND GUST OF 50 MPH AT 442 PM CDT.
MANITOWOC AIRPORT MEASURED A WIND GUST OF 46 MPH AT 455 PM CDT.
WIND GUSTS OF 40 TO 50 MPH CAN STILL BE EXPECTED WITH THE GUST FRONT
AS IT CONTINUES TO PUSH SOUTHWARD INTO NORTHERN FOND DU LAC AND
SHEBOYGAN COUNTIES.
LAT...LON 4389 8882 4397 8881 4412 8883 4419 8841
4422 8797 4399 8775 4388 8811 4389 8817
4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2157Z 324DEG 31KT 4405 8761 4386 8834
4373 8900
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 4:14 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 30, 4:14 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CDT SAT JUL 30 2011 .SHORT TERM...TNGT AND SUNDAY. MAIN FCST CHALLENGE TO BE TSTM CHCS OVER THE NXT 36 HOURS WITH BROAD BOWING SEGMENT STORMS INTO THE EARLY EVENING...THEN WITH A CDFNT ON SUNDAY. THE 20Z MSAS SFC ANALYSIS SHOWED THE CDFNT OVER NW MN SWWD THRU CNTRL SECTIONS OF SD. THE IMMEDIATE TROUBLEMAKER WAS A MESOSCALE CONVECTIVE VORTICITY SITUATED OVER W-CNTRL LK SUPERIOR. THIS FEATURE INTERACTED WITH WAA AND STG INSTABILITY TO DVLP A LINE OF STG TO SVR TSTMS ACROSS MOST OF NE WI THIS AFTERNOON WITH DAMAGING WINDS BEING THE MAIN CULPRIT. INITIAL LINE OF CONVECTION OVER ERN AND CNTRL WI WL CONT TO TRANSITION E-SE EARLY THIS EVENING AS THE VORTICITY PUSHES ACROSS THE REST OF LK SUPERIOR. BETTER FORCING TO REMAIN TO THE NORTH... BUT STILL EXPECT SOME GUSTY WINDS TO LINGER OVER E-CNTRL WI THRU AT LEAST 02Z. MEANWHILE...ACTIVITY THAT WAS LOCATED ALONG THE TRAILING OUTFLOW BNDRY TO THE WEST HAS SUDDENLY DISSIPATED...THUS WE SHOULD SEE A BREAK IN THE PCPN FROM MID-EVENING PAST MIDNGT. HOWEVER...THE CDFNT IS FCST TO DROP SE AND REACH AT LEAST NW WI BY DAYBREAK. HAVE DECIDED TO FOCUS HIGHEST POPS IN THE NORTH AFTER MIDNGT AS THE CDFNT APPROACHES. DO NOT SEE TEMPS DROPPING TOO MUCH TNGT WITH WEAK WAA PERSISTING AND VRBL CLD CVR. LOOK FOR MOSTLY UPR 60S FOR READINGS WITIH A FEW LWR 70S PSBL. CDFNT TO SLOWLY SAG SE AS FLOW BEHIND IT IS WEAK AND THE UPR RDG PERSISTS OVER THE CNTRL CONUS. CONVERGENCE IS RELATIVELY WEAK... BUT WITH STG INSTABILITY STILL IN PLACE AND SHEAR APPROACHING 30 KTS...CANNOT RULE OUT A COUPLE OF STORMS APPROACHING SVR LIMITS. PCPN OVER THE NORTH SHOULD TAPER OFF IN THE AFTERNOON...OTHERWISE WL NEED TO RIDE MEDIUM CHC POPS FOR MOST OF THE FCST AREA. MAX TEMPS WL BE A PAIN DEPENDING ON EXTENT OF CLDS/PCPN. HAVE GONE A BIT BLO GUIDANCE FOR NOW (GENERALLY MID TO UPR 80S). .LONG TERM...SUNDAY NIGHT THRU NEXT SATURDAY. MAIN FORECAST CONCERNS ARE TIMING BEST CHANCE FOR SHOWERS/STORMS. MODELS STILL IN DECENT AGREEMENT WITH THE LARGE SCALE FEATURES...WITH SUB TROPICAL RIDGE PARKED OVER THE CENTRAL AND SOUTHERN PLAINS...WITH DISTURBANCES RIDING THE TOP OF THE RIDGE. SMALLER SCALE DETAILS STILL HARD TO PIN DOWN...AS TIMING AND LOCATION OF EACH SHORTWAVE WILL DETERMINE THE BEST CHANCE FOR STORMS. BOUNDARY WILL CROSS AREA SUNDAY...STALLING OUT ACROSS SOUTHERN WI SUNDAY NIGHT. INCREASING WAA AND SOUTHERLY FLOW OVER THE WEST ON MONDAY LEAD FRONT TO LIFT NORTH INTO SOUTHWEST CWA IN THE AFTERNOON. SURFACE DEW POINT OVER CENTRAL WI CLIMB BACK INTO THE LOWER 70S WITH GFS SHOWING SBCAPES IN THE 3-4K RANGE. HAVE PUT MORE TIMING INTO POPS MONDAY. THE MAIN SHOW WILL BE ACROSS THE NORTHERN PLAINS AND WESTERN LAKES MONDAY NIGHT...WHERE NOSE OF 35 TO 40 KT LLJ WILL IMPINGE ON NORTHWARD MOVING BOUNDARY TO GET A COMPLEX OF STORMS GOING. MODELS FAIRLY CONSISTENT ON BRINGING COMPLEX ACROSS NORTHERN WI MONDAY NIGHT INTO TUE MORNING. HAVE UPPED POPS TO LIKELY OVER THE NORTH WITH HEAVY RAIN BEING MAIN CONCERN. GFS SHOWS FLOW OUT OF GULF WITH PW'S AT OR ABOVE 2 INCHES. HIGH PRESSURE BUILDS IN ACROSS THE AREA ON TUESDAY NIGHT WITH DRY WEATHER EXPECTED THRU EARLY THURSDAY. DAYS 6 AND 7 MODELS DIVERGE WITH NO CLEAR SIGNAL FOR POPS. TREND IS FOR HEIGHTS TO BE SUPPRESSED TO THE SOUTH A BIT WITH STORM TRACK FOLLOWING SUIT. WILL STAY DRY ATTM. TEMPERATURES EXPECTED TO CONTINUE ABOVE NORMAL INTO NEXT WEEK...COOLING TO LOWER TO MID 80S LATER IN PERIOD. THOUGH VERY DEPENDENT OF WHAT DAY WILL HAVE CHANCE OF RAIN. && .AVIATION...GENERALLY VFR CONDITIONS ARE EXPECTED THRU THE EVENING HOURS BUT EXPECT SOME PATCHY FOG TO DVLP OVRNGT AS MOIST AIR MASS REMAINS OVER WI. IN ADDITION...A CDFNT IS FCST TO APPROACH NW WI TOWARD DAYBREAK AND COULD DVLP MVFR CIGS/VSBYS IN SHWRS/TSTMS AFT 08Z. AS THESE TSTMS MOVE SE ON SUNDAY THRU THE REST OF NE WI... POTENTIAL OF MVFR CIGS/VSBYS EXISTS OVER THE REST OF THE TAF SITES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && AK/TE
Hazardous weather outlook, Jul 30, 4:22 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 422 PM CDT SAT JUL 30 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-312130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 422 PM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ACROSS EASTERN WISCONSIN WILL COME TO AN END EARLY THIS EVENING. GUSTY WINDS COULD STILL ACCOMPANY SOME OF THESE STORMS. THE CHANCE OF THUNDERSTORMS ARE EXPECTED TO RETURN TO NORTHERN AND PARTS OF CENTRAL WISCONSIN DURING THE OVERNIGHT HOURS. A FEW OF THE STORMS OVER THE NORTH COULD BECOME STRONG ENOUGH TO PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED ON SUNDAY. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST RISK WILL BE OVER EAST-CENTRAL WISCONSIN. THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT AND TUESDAY. HEAVY RAINFALL IS EXPECTED. THERE IS STILL TOO MUCH UNCERTAINTY IN THE EVOLUTION OF THE WEATHER PATTERN TO MAKE A MEANINGFUL ASSESSMENT OF THE POTENTIAL FOR SEVERE WEATHER WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT ACROSS THE NORTH. LMZ521-522-541>543-312130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 422 PM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT...MAINLY NORTH OF STURGEON BAY. BRIEF GUSTY WINDS ARE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS...LARGE HAIL...AND ROUGH WATERS. THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT AND TUESDAY. FOG OR HAZE COULD RESTRICT THE VISIBILITY ENOUGH TO POSE A HAZARD TO BOATERS AT TIMES DURING THE WEEK. AK/TE
In the hours before
Local storm report, Jul 30, 3:41 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
341 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND DMG 10 N ANTIGO 45.29N 89.15W
07/30/2011 LANGLADE WI TRAINED SPOTTER
8 TO 12 INCH TREES DOWN
&&
PATHSpecial weather statement, Jul 30, 4:05 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 405 PM CDT SAT JUL 30 2011 WIZ036>039-045-048>050-302200- BROWN-CALUMET-MANITOWOC-OUTAGAMIE-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- 405 PM CDT SAT JUL 30 2011 ...THUNDERSTORM GUST FRONT APPROACHING THE FOX VALLEY WITH WINDS GUSTING UP TO 45 MPH... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF APPLETON TO 14 MILES WEST OF APPLETON TO 29 MILES WEST OF OSHKOSH...MOVING EAST AT 45 MPH. WINDS GUSTING UP TO 45 MPH WILL ACCOMPANY THE LEADING EDGE OF THESE STORMS...FOLLOWED BY BRIEF HEAVY DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING. THE GUST FRONT IS ESTIMATED TO ARRIVE AT THE EAA AIRVENTURE AND OSHKOSH AREA BETWEEN ABOUT 420 AND 430 PM CDT. * THUNDERSTORMS WILL ALSO BE NEAR... REDGRANITE BY 405 PM CDT... LAKE POYGAN BY 410 PM CDT... APPLETON BY 415 PM CDT... KAUKAUNA BY 420 PM CDT... DENMARK BY 430 PM CDT... CHILTON BY 450 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. EB
Local storm report, Jul 30, 4:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
411 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST 1 S NIAGARA 45.75N 88.00W
07/30/2011 E55 MPH MARINETTE WI PUBLIC
LARGE TREES REPORTED DOWN...RELAYED BY MARQUETTE OFFICE.
&&
PATHSpecial weather statement, Jul 30, 4:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CDT SAT JUL 30 2011 WIZ036>039-045-048>050-302215- BROWN-CALUMET-MANITOWOC-OUTAGAMIE-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- 414 PM CDT SAT JUL 30 2011 ...THUNDERSTORM GUST FRONT WITH WINDS GUSTING TO 50 TO 55 MPH TO CONTINUE TO AFFECT THE FOX VALLEY INCLUDING THE EAA AIRVENTURE... AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF APPLETON TO 10 MILES WEST OF APPLETON TO 26 MILES WEST OF OSHKOSH...MOVING SOUTHEAST AT 40 MPH. AS THE GUST FRONT MOVED THROUGH THE GREEN BAY AREA...THE NATIONAL WEATHER SERVICE OFFICE MEASURED A WIND GUST OF 55 MPH AT 408 PM CDT. THE GUST FRONT IS EXPECTED TO PUSH THROUGH THE OSHKOSH AND EAA AIRVENTURE AREA BY 420 PM CDT WITH WIND GUSTS UP TO 50 MPH. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. * THUNDERSTORMS WILL BE NEAR... APPLETON BY 415 PM CDT... KAUKAUNA BY 420 PM CDT... DENMARK BY 430 PM CDT... OSHKOSH AND BRILLION BY 435 PM CDT... CHILTON BY 450 PM CDT... VALDERS BY 455 PM CDT... ST ANNA BY 505 PM CDT... EB
Local storm report, Jul 30, 4:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST GREEN BAY 44.51N 88.00W
07/30/2011 M55 MPH BROWN WI ASOS
NWS
&&
PATHLocal storm report, Jul 30, 4:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
420 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST STILES 44.86N 88.05W
07/30/2011 E55 MPH OCONTO WI TRAINED SPOTTER
9 INCH TREES DOWN
&&
PATHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:03 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 42 min |
| Jul 30, 2:09 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 51 min |
| Jul 30, 2:42 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto, Oneida | 58 min |
| Jul 30, 2:53 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 58 min |
| Jul 30, 3:49 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 30, 4:21 PM CDT | Special Marine Warning | GRB | 84 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.